Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Restrictions of analytic functions. I


Authors: Marvin Rosenblum and James Rovnyak
Journal: Proc. Amer. Math. Soc. 48 (1975), 113-119
MSC: Primary 47B35; Secondary 42A40, 30A78
MathSciNet review: 0399924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An operator theoretic method is used to characterize restrictions of boundary functions of $ {H^2}$ and $ {H^\infty }$ functions and to obtain a generalization of a theorem of Loewner.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35, 42A40, 30A78

Retrieve articles in all journals with MSC: 47B35, 42A40, 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0399924-9
PII: S 0002-9939(1975)0399924-9
Keywords: Hardy classes, Toeplitz operators, Hilbert transform, functions with positive imaginary part
Article copyright: © Copyright 1975 American Mathematical Society